Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Episodes of insomnia, nausea, high BP, headaches, buzzing in ears, loss of consciousness. What is going on?

I had some bad episodes of insomnia end of last year because I was lowering one of my medications . It got better after I increased it and I was sleeping fine for most of January. A glass vase fell on my head though on January 1st but it didn t do anything besides a headache for 3 hours. But then I hit my head again two weeks later on a train ceiling (not when the train was moving though) and started to have head pressure a lot at different times, especially when I feel intense emotions and when I have high blood pressure . The pressure feels like something is pushing on it pressing on it and a lot of buzzing. I haven t been sleeping as much the past few days but I am not sure how much I am getting but I do have some dreams in the morning and by the time its morning I forget if I did sleep or not earlier in the night. Yesterday I felt like my brain was being zapped or freezing up like a computer would and that I was going to lose consciousness . I don t know how to describe that feeling. I also feel kinda sick (nauseous) at different times throughout the day and then it goes away. Anyways I don t know what is causing this and what exactly this is.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have read your query and after co-relating all events it appear as you are having unmanaged blood pressure and associated anxiety.

You may take diazepalm or alprazolam to avoid anxiety, I hope you will feel better. If unfortunately your symptoms persists than consultation with physician will become necessary.

Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor